# SDR SWIA2020042850411

- Difficulty date: March 11, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 26,334 hours, 26,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT FS 605 UPPER & LOWER STRG R18 STRG L19   (48 MO INSP) RO 4/23/2020   UPON EVALUATION CORROSION WAS FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED FRAME AT F.S. 605 FROM STR 21R TO STR 21L PER CRJ200 SRM.
